Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 112, Number 1, Pages 9–12 (Mi dan21478)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The convergence of Lagrange's interpolation process constructed for absolutely continuous functions and functions of bounded variation

D. L. Berman

Novgorod State Pedagogical Istitute

Full text: PDF file (363 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 20.07.1956

Citation: D. L. Berman, “The convergence of Lagrange's interpolation process constructed for absolutely continuous functions and functions of bounded variation”, Dokl. Akad. Nauk SSSR, 112:1 (1957), 9–12

Citation in format AMSBIB
\Bibitem{Ber57}
\by D.~L.~Berman
\paper The convergence of Lagrange's interpolation process constructed for absolutely continuous functions and functions
of bounded variation
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 112
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan21478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0085379}
\zmath{https://zbmath.org/?q=an:0085.05102}


Linking options:
  • http://mi.mathnet.ru/eng/dan21478
  • http://mi.mathnet.ru/eng/dan/v112/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Borisova, A. V. Shatalina, “K voprosu o skhodimosti v tochke trigonometricheskogo interpolyatsionnogo protsessa Lagranzha”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 10:1 (2010), 9–14  mathnet  crossref
  • Number of views:
    This page:239
    Full text:164

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021